# SDR SWAA2021040556626

- Difficulty date: March 9, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSP. FOUND CRACK IN LWR SKIN OF RH HORIZONTAL STAB STA 193.90 RIB. 18 IN. FWD OF REAR SPAR; APPROXIMATELY 2 IN. IN LENGTH. AREA MARKED / REPAIRED RH HORIZ. STAB LWR SKIN AT STAB STA 193.90 RIB; 18' FWD OF REAR SPAR IAW SRM 55-10-01-2R-11. REMOVABLE COMPONENT: P/N 186A2000-41; S/N SAIC0599
